Aa
Aa
A
A
A
Close
Avatar universal

Pain on right side.

I have  been having pain in my right hip for several years now. I went to the doctor and they did an MRI and I have severe osteoarthritis in my L4 through S1. One doctor suggested getting injections into my facet joints.  When I went today, the doctor that I was referred to, wanted to try doing in injection in my S I joint first. He used an ultrasound machine to guide him. It really was very uncomfortable and had me on the verge of tears. Everything that I have read  says that it is not painful, but that was not so for me. It doesn't feel like anything has happened yet except my backside is on fire. My front right groin area is still hurting but x-rays didn't show anything wrong with it. Does anyone have  any ideas what could be causing that pain?  Also, does anyone know if feeling pain during the injection is normal?
0 Responses
Have an Answer?

You are reading content posted in the Arthritis Community

Didn't find the answer you were looking for?
Ask a question
Popular Resources
Find out how beta-blocker eye drops show promising results for acute migraine relief.
Could it be something you ate? Lack of sleep? Here are 11 migraine triggers to look out for.
Find out if PRP therapy right for you.
Tips for preventing one of the most common types of knee injury.
Here are 10 ways to stop headaches before they start.
Tips and moves to ease backaches